# SDR SWIA2020030248883

- Difficulty date: January 12, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 621 BOTTOM SUPPORT ANGLE IS CRACKED BETWEEN RBL27 TO RBL36.   (C-CHECK) RO 2/27/2020   CUT AWAY DAMMAGED AREA AND REPAIRED IAW BOMBARDIER REO AND CRJ 200 SRM COMPLETED SDR AND FORM M-337 SEE ATTACHED CONTINUATION CARD AND SKY CARD FOR DETAILS OF WORK PERFORMED  / NO WEIGHT CHANGE REO REACCOMPLISHED
